Can I have advice please?

Been on MTX and Hydroxychloroquine now together since June and the last week for the first time both my knees feel hot and aching. I know I wake up with different pains all the time but this is new...anyone else get this?

I did not feel the benefit after my last steroid jab two weeks ago either :(

Look forward to hearing what you think..gentle hugs xxxx

2 Replies

oldestnewest
  • Oh piff...answered your question and it all vanished. The site seems to have a few glitches at moment. Anyway, this was very much my experience that drugs would work well for a while and then my slippery RA found its wicked way round them so over time I've had more drugs added in and doses increased. Go and talk to your rheumy team as it seems that some RA is a bit like that and needs fairly frequent tinkering with the drugs to keep it quiet. I'm sure that there's a more technical explanation, but that's what it feels like to me. Take care. Pollyx

  • I am sure that Humira is something of the same sort of RX and it took my Humira two times' in one month. After the first month in and the 3rd needle came I found it very good. There are some side effects just as with most Medications that you take. I myself have R/A and Psoriasis. I had wounds' all over my body but for the most part my head. It was very embarrassing. I was so happy once the injection kicked in I couldn't believe it. I have now gotten to the point when I should take my Epi-Pen. The itchyness, sore joints etc. come into effect. Even my Determatologist couldn't beleive that everything happened over night. I have to say that Humira is the drug of my choice. Stress is another item you may want to consider since this Drug came into effect!! Like I said abt. a month and a half it was like a miracle. Some things just minimize where you were and go back to it, you will have issues' off and on but nothing to 'write home about home. With the proper medication it should work for you.

    I wish you luck, happiness and joy, and it will come, you will see!!

You may also like...